MathSciNet Relay Station
MathSciNet bibliographic data
MR1261238 (95a:57019) 57M50 (57N10)
Gabai, David On the geometric and topological rigidity of hyperbolic $3$-manifolds. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 2, 228–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement